Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Probabilistic Proof of Blackwell's Renewal Theorem

Torgny Lindvall
The Annals of Probability
Vol. 5, No. 3 (Jun., 1977), pp. 482-485
Stable URL: http://www.jstor.org/stable/2242998
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Probabilistic Proof of Blackwell's Renewal Theorem
Preview not available

Abstract

A coupling method is used to give another proof of Blackwell's renewal theorem. The nature of the proof is probabilistic, using in an essential way the nonlattice property of the lifetime distribution and the Hewitt-Savage zero-one law.

Page Thumbnails

  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485